Frugal Village Forums banner

1 - 5 of 5 Posts

·
Registered
Joined
·
459 Posts
Discussion Starter #1
Just when I thought we found the right meds for DD she has developed the shakes again over the last couple of weeks. That was the reason they took her off olanzipine and put her on Prozac. So I have a call into her Dr. to find out if I should take her off them or try something else, or do a wait and see until her next Dr appointment because they can't get me in any earlier. God I am not looking forward to having to do a medication change again. I feel so bad for her. The school called me again today to say she had another shaking episode in her hands.
 

·
Registered
Joined
·
94 Posts
I'm so sorry for your DD! I can't vouch for this being of any use for this particular problem, but I hope so...there's a genetic condition that runs in my family that causes constantly trembling/shaking hands. My father has it, one of my brothers has it, and I have it. Our doctors have each said that it's caused by a faulty adrenaline response. Neither my dad nor I have jobs that require steady hands (surgeons we are not!), so neither of us bothers treating the tremor. We've just gotten used to it over time. But my brother is a musician and needs stable hands. He takes a low-dose adrenaline inhibitor for performances. It doesn't have any negative side effects and he's able to take it in conjunction with other medications. I wonder if the tremor your daughter is experiencing is also caused by adrenaline spikes from her medicines? If so, an adrenaline inhibitor might help her to stabilize her hands too. If it worked with her other medicines, she might be able to keep using them. I hope you find a solution quickly for you both, best wishes!
 

·
Registered
Joined
·
4,525 Posts
Will be thinking about you and your daughter. Hope they can figure something out. This is really alot to be going through with all the changes. Hang in there and keep us updated. Don't forget we are here if you need to get anything off you chest while you are going through this again.
 

·
Registered
Joined
·
1,751 Posts
Thinking of you and praying y'all can get her meds right. I know the frustration.
 

·
Registered
Joined
·
147 Posts
Will be hoping that you can come to a safe solution soon.

I'll be thinking of your daughter. I'm fighting nasty side effects from one of my meds today (horrible joint and bone pain), but it's the only thing that keeps me breathing, so I'm just trying to breathe through it.
 
1 - 5 of 5 Posts
Top